off label treatment (i mean off label, not experimental) in hbv research center:
entecavir (baraclude) 0.5mg+nitazoxanide (alinia) 1500mg, when hbsag lowers to 1000-1500iu/ml we add stagger peginterferon to boost hbsag decrease and gain seroconversion or improve immune control by low hbsag
"you need to increase your vit d levels, vit d is mandatory for control of metabolic diseases especially when we are not very young, so i d make vitd25oh at least 80-90ng/ml and see what happens at next ultrasound.i dont think hbv has any..."
I from India age 43 years suffer with *** hole 3 times surgery my piles problem and last time doctor cut my *** hole sceen and after everyday my potty is not coming down like normal person potty size is so small and I eat last 20 years psulliyum every night with water but at this when eat like onions drink tea or anything my stomach is pain day and what can I do I think I want go suicide please help anyone what can I do.
sir please advice it is very important
i have took treatement of tenfovir while on
it my alt increase from 60 to 200 and it was more than 100 in the last 10 moths and last months doctor stop treatement and now doctor want to restart please sugguest
my hbsag was 13000 iu/ml please sugguest anti hbs 22.83 positive please advice why treatement is starting again
sir please look Avatar universal
please help me doctor stop my tenfovir because my anti hbs was positive 22.87
and lft was 200 and my dna was < 20 in march and before my treatement my dna was 46 i/uml but lft was elevated but after 10 months of treatement it was 200 in one month back
now doctor want to start my medicine again as my hbsag quantity was 13456iu/ml please help me to start the medicine again is it a good decision
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.